Jump to content

ja4445

Advanced Member
  • Content Count

    358
  • Joined

  • Last visited

Everything posted by ja4445

  1. I totally understand I've been through 15meds!!! Effexor made me crazy I felt extremely ill the whole time I took it, no sleep, terrible weight gain. I'm glad I kept trying new meds because I have found a combo that helps enough for me get by in life! Don't give up something will eventually help :-)
  2. Subliminul there are lots of other options for dealing with your problems if SSRIs don't work, they don't work for me, i take Lyrica and Seroquel for anxiety and depression, there are so many meds out there that you can try, maybe speak to your doctor and discuss other options :-)
  3. I take 225mg Ir it does help me get to sleep, not as good as in the beginning because your body well try to adjust out some of the sedative effects, I'm still a little tired in the morning but nothing like at the beginning. I've been taking Seroquel since last Novermber.
  4. Your right it was Tryptophan Velthir but I took over the counter 5htp at another time and was told that was fine. Subliminal all drugs can interect just because an interaction is possible it doesn't mean it will happen it just means you have to watch out for it. Example I took Effexor with Remeron, put that in an interaction checker it comes out as a major interaction. I had no problems taking it. Every person is different.
  5. I was put on 5htp and an SnRI together by a doctor without any problems they can be safely taken together but ts always best under medical supervision.
  6. Your prob right Electrochemistry I think I may just increase the Seroquel I can take more if I wish instead. Seoquel plus a tricyclic could be to sedating!
  7. Yes that's right electrochemistry, I don't find that SSRIs do anything but give me more anxiety and sleep problems. Snris can put me in uncomfortable mixed moods plus the same insomnia and anxiety. It could be different now that I'm on Seroquel. My psychiatrist did talk about one of the older tricyclics I'm thinking about trying that in the near future :-)
  8. I'm taking Lyrica and Seroquel for anxiety and depression, also take exercise 5/6 days a week. This seems to take the worst of the problem away I can function and get by, I don't feel great and worry about the long term effect of these drugs!
  9. That's me SNRIs make me bananas. Effexor was the worst I felt out of control the whole time I took it I hardly remember anything from that period. I started Seroquel a few months ago and I'm doing much better on it. I'm tapering off Lyrica it's being problematic it's making my anxiety worse and I'm fed up of being dizzy all the time!
  10. I suffer from treatment resistant anxiety and problems with low mood. Over the years I have tried say 17meds. I have been taking Lyrica for 18mths and I started taking Seroquel about 6 weeks ago. I think it's my anxiety talking but I keep questioning if starting the Seroquel was a good idea. I'm afraid of getting fat on it and never being able to sleep again without it. I think I have read for to much of the negative things about this drug it's really off-putting. So far i haven't gained any weight in fact I have lost a little, im not over weight so don't really need to loose any. My sleep is much better and my anxiety generally is better. I feel a bit trapped. I would just like to feel normal! Does anyone else have the same problem?
  11. I had to work the weight off thatI gained from a Mirtaz/ Effexor combo!
  12. Hello! My aunt had ECT about 8 sesions of it...I'm afraid it didn't work very well for her she ended up with memory problems! I think It can work really well for some people. Best of Luck :-)
  13. I forgot to say it was given to me by a consultant, your GP my Biotch about the cost its 1 of the more expencive meds, I don't think they like to give it!
  14. I take Lyrica for GAD, I'm in the UK. I have been taking it for around 18mths. It does help with but it tends to lower my mood someday's. The side effects arn't to bad better than most of the other meds I have tried.
  15. Hello! Im James form the UK! I'm not sure I be much help but feel free to send me a message anytime! :-)
  16. I had something like that happen to me to! It didn't last very long I started to sleep extra within the first week! Cymbalta did ruin my sleep tho!
  17. I used to sleep eat while I took Mirtaz, Effexor and Zopiclone. I just couldn't eat food quick enough in the night. I gained a load of weight, had to stop them all. Lost the weight pritty quickly tho!
  18. Glad your feeling abit better :-). Had a really nice holiday thanx. I'm doing about the same moderate anxiety and some low mood but its normal for me! When I see the Doctor @ the hospital next month I'm gonna ask for another AD I will try again!
  19. Hope your feeling better Woman 32. I have been away on hols the last 2 weeks I wondered how you were getting on :-)
  20. You could always ask about Seroquel that knocks most people out cold! I took Zopiclone for 2 years it was really hard to come off!
  21. I came of the Effexor over a few weeks from 225mg (max I took was 375mg) Something like 150mg for a week 75mg for a week 37.5mg and I did 18mg for a few days. I took 4 weeks and then came off the Mirtaz. I did that much more quickly its the easy 1 out of the 2. I took about 10days to come off the 45mg. I felt ill then for many months but it could have been from detoxing sleeping tablets after the Mirtaz! Unless its a medical emergency I would take your time! Why rush if you do it 2 quickly you end up having to put the dose back up! I hope your lucky and its pritty pain free! :-)
  22. Ok umm just be warned its not pritty! My auntie commited suicide in HOSPITAL a few days after she was taken off this combo! I'm not saying its gonna happen to you but please take your time be kind to your brain! I felt ill for 8months after stopping Efexor and Mirtaz! Best of Luck :-)
  23. That sounds like agony I quit both those meds....I quite them 1 at a time first Effexor then Mirtaz with a 4 week period in between. That was horrible! I very much suggest you taper Effexor to 37.5mg and not stop from 75mg! That taper would be a massive shock to your brain!
  24. Its very normal to feel like that in the start your body will get used to it! Its a starnge med the lower doses tend to make you much more tired than the higher ones! its something to do with histamine! I found 100mg was much better than 50mg! Hope you feel abit better soon :-)
  25. You need to give it a few days that horrible haze feeling does go away! What dose are you taking? :-)
×
×
  • Create New...